# SDR ASOA2015072613474

- Difficulty date: July 26, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 549 FRAME HAS CORROISON BETWEEN STRINGERS 17 & 18. COMPLIED WITH REO 670-53-31-350, REV.
